An Adaptive Numerical Method for Solving Linear Fredholm Integral Equations of the First Kind.
Numerische Mathematik, Tome 24 (1975), pp. 291-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1975__24_132345,
author = {R.J. Hanson and J.L. Phillips},
title = {An {Adaptive} {Numerical} {Method} for {Solving} {Linear} {Fredholm} {Integral} {Equations} of the {First} {Kind.}},
journal = {Numerische Mathematik},
pages = {291--308},
year = {1975},
volume = {24},
zbl = {0288.65070},
url = {http://geodesic.mathdoc.fr/item/NUMA_1975__24_132345/}
}
R.J. Hanson; J.L. Phillips. An Adaptive Numerical Method for Solving Linear Fredholm Integral Equations of the First Kind.. Numerische Mathematik, Tome 24 (1975), pp. 291-308. http://geodesic.mathdoc.fr/item/NUMA_1975__24_132345/